Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 52, Number 3

All articles in this issue are freely accessible.

Explanation of spurt for a non-Newtonian fluid by a diffusion term
P. Brunovský and D. Ševčovič.
Quart. Appl. Math. 52 (1994), 401-426
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292194
Conservation laws in nonlinear elasticity. I. One-dimensional elastodynamics
L. G. Vulkov.
Quart. Appl. Math. 52 (1994), 427-438
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292195
A principal stress contour for nonlinear elastic deformations
Jingyu Shi.
Quart. Appl. Math. 52 (1994), 439-448
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292196
Three-dimensional steady-state indentation problem for a general viscoelastic material
J. M. Golden, G. A. C. Graham and Q. Lan.
Quart. Appl. Math. 52 (1994), 449-468
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292197
A note on Onsager’s relations
M. Šilhavý.
Quart. Appl. Math. 52 (1994), 469-479
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292198
A dispersive continuum model of jointed media
S. Shkoller, A. Maewal and G. A. Hegemier.
Quart. Appl. Math. 52 (1994), 481-498
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292199
Oscillation and stability in a simple genotype selection model
E. A. Grove, V. Lj. Kocić, G. Ladas and R. Levins.
Quart. Appl. Math. 52 (1994), 499-508
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292200
On singular surfaces in the dynamics of continua with microstructure
G. Capriz and E. G. Virga.
Quart. Appl. Math. 52 (1994), 509-517
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292201
On the solution of the equation $u_{t}+u^{n} u_{x}+H(x,t,u)=0$
K. T. Joseph and P. L. Sachdev.
Quart. Appl. Math. 52 (1994), 519-527
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292202
Regularly and singularly perturbed cracks
Chien H. Wu.
Quart. Appl. Math. 52 (1994), 529-543
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292203
Some estimates for the maximum shear stress in plane, isotropic elasticity
M. Aron.
Quart. Appl. Math. 52 (1994), 545-551
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292204
Behavior of solutions of Burgers’s equation with nonlocal boundary conditions. II
Keng Deng.
Quart. Appl. Math. 52 (1994), 553-567
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292205
Nonoccurrence of stability switching in systems of differential equations with distributed delays
Yang Kuang.
Quart. Appl. Math. 52 (1994), 569-578
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292206
Unloading near a shear band in granular material
Michael Shearer and David G. Schaeffer.
Quart. Appl. Math. 52 (1994), 579-600
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1292207

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website